# SDR CALA2021052400705

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Fms 55a-59 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, DOOR THRESHOLD SILL FRAME 55A-59 STR 38RH HAS C ORROSION A3NB-53-4-6179 PER HAECO LCQ N/R 9296461/32461 GENERATE D BY V061595. REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD SILL IAW A319 SRM 51-72-11-911-001. PERFORMED BY MECH V918284 AND INSPECTED BY V06 1671.
